# SDR IPXA2021062370890

- Difficulty date: June 2, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN L3 DOOR PLUG LOWER HORIZONTAL BEAM IS CRACKED AT FWD END.REMOVED AND REPLACED CRACKED MAIN CABIN L3 DOOR PLUG LOWER HORIZONTAL BEAM IAW SRM 51-31-01, 51-33-01 AND 51-35-01. (MINOR)
